# SDR HNAA2023032400086

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 42,882 hours, 38,740 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE WITH W/S HEAT SELECTED OFF STEAM/SMOKE SEEN AT OUTSIDE BOTTOM OF W/S WITH A BURNING SMELL IN FLT DECK
HISTORY: NONE
FACT  23MAR23  13:53  YUL
            INSP AND FOUND TO BE STEAM AT OUTSIDE OF A/C AND NO UNUSUAL SMELL ON FLIGHT DECK
